Applied Mathematics

Vol.6 No.1(2015), Paper ID 53343, 13 pages



Novel Bounds for Solutions of Nonlinear Differential Equations


A. A. Martynyuk


S.P. Timoshenko Institute of Mechanics of NAS of Ukraine, Kyiv, Ukraine


Copyright © 2015 A. A. Martynyuk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Martynyuk, A. (2015) Novel Bounds for Solutions of Nonlinear Differential Equations. Applied Mathematics, 6, 182-194. doi: 10.4236/am.2015.61018.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.